# SDR UALA2009031000747

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 63,390 hours, 20,757 cycles
- Engine: Pwa PW2037
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE FUEL LEAK INDICATION.  FLIGHT DIVERTED.
